Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FakeBlueEyes

Rash on Accutane

Recommended Posts

I've been on Accutane for 3 weeks already (40 mg a day - 20mg and 20mg-) and my face has become very dry, and my face has been very clear lately. However, my back has been itching, and I notice a rash around the sides. Is this normal? Anyone having the same issue?

Link to comment
Share on other sites

Your's is a fairly common presentation seen with accutane patients, especially during the colder and drier months (often seen on the arms as well). Accutane causes your skin to dry out, whereupon it becomes itchy and rashy. Get your derm to prescribe a topical steroid, use mild soap when bathing, and use a good OTC moisturizer on a daily basis. Don't let it get out of hand, because once it does, it becomes much harder to bring back under control.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×